# SDR VNAA9811021

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: D11992
- Condition: Failed
- Location: Rt Engine
- Part time: 74,738 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE RIGHT HAND PROPELLER FAILED TO COME OUT OF THE FEATHER POSITION, WHEN SELECTED.  DURING THE ATTEMPT TO GET THE PROPELLER OUT OF FEATHER, THE RIGHT ENGINE WAS OVER TORQUED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND COMPLIED WITH A OVER TORQUE INSPECTION OF THE RIGHT HAND ENGINE, IN ACCORDANCE WITH DORNIER MANTENANCE MANUAL 05-57-01. MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND PROPELLER CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-06.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
